Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

okay so this may be confusing but....

long story short my period was regular 2005 - abortion [regreting it everyday] 2005 - 2007 patches [had regular periods] ||the shot - july 2007 to march 2008 || nothing march 2008 - december 2009 [and also no sign of a period] || patches again december 2009 til april 2009 [was getting a period] then i didn't get one after April. I had my period around April 18th then around the 24th i had 3 days of light bleeding then on June 4th i woke up to some blood but only bled lightly for that day.. also I feel very wet alot of the time but it is always just discharge. I have NO infections. but very confused? i just took a hpt earlier today but it came back negative. i am ttc any advice or help is welcome

 
Rachelxbby

Asked by Rachelxbby at 10:39 PM on Jun. 24, 2009 in Trying to Conceive

Level 18 (6,158 Credits)
This question is closed.
Answers (2)
  • Just a guess, but I would say your body is just adjusting to no chemicals...

    Since you stopped the patch in only April, give it six months at least.

    But, I could be totally wrong... I just always heard it took a woman's body a period of adjustment before it could conceive after birth control.

    Good luck! I hope you are pregnant and I'm wrong.
    timelessglass

    Answer by timelessglass at 10:53 PM on Jun. 24, 2009

  • It sounds like your body has been on a birth control roller coaster. If you had a period June 4th, even a light one, it might be too early for a HPT to register that you are pregnant. I would give it a few more days & if you don't get a period, test again. I know when I went from the pill to an IUD & then off BC entirely, my cycle was totally screwed up. Sometimes you just have to give your body time to adjust. Good luck!
    funnyface1204

    Answer by funnyface1204 at 2:45 AM on Jun. 25, 2009